# SDR P2EA00305

- Difficulty date: October 12, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING Q CHECK FOUND THE PAX CABIN FLOORBEAM WEB AT BS 312 BETWEEN RBL 8 AND RBL 18 WITH CRACK L=0.50 W=0.002.   REPAIRED THE PAX CABIN FLOORBEAM WEB AT BS 312 BETWEEN RBL 8 AND RBL 18 IAW BOEING FAX COO-SJO-OO-1175H DATED OCT 13, 2000 DOCUMENTED ON FAA FORM 8110-3 APPROVED AND SUBMITTED BY FAA DER B. R. FRANKES DESIGNATION DERY-635184 NM DATED OCT 18, 2000.
